Fractional differential and integral operations via cumulative approach
Articles > Article · 2019
Authors: Fevzi Büyükkılıç, Zahide Ok Bayrakdar, Doğan Demirhan
Mathematical Methods in the Applied Sciences, International, WoS, 2019, vol 42, pp 2479-2491
DOI: 10.1002/mma.5450
Summary
In this study, a fractal operator model of cumulative processes is described. Accordingly, differential and integral operators of the fractional calculus are derived by the fractal operator model of a cumulative process. In order to exhibit the relation between our cumulative approach and fractional calculus, vertical motion of a body is handled within these frameworks. Thereby, regard to our assessments, the underlying physical mechanism of the success of the fractional differintegral operators in describing stochastic complex systems is uncovered to some extent.